Translator Disclaimer
2009 MULTIPLICITY RESULTS FOR DOUBLE EIGENVALUE PROBLEMS INVOLVING THE p-LAPLACIAN
Hannelor Lisei, Csaba Varga, Gheorghe Moros¸anu
Taiwanese J. Math. 13(3): 1095-1110 (2009). DOI: 10.11650/twjm/1500405462

Abstract

The existence of multiple nontrivial solutions for two types of double eigenvalue problems involving the p-Laplacian is derived. To prove the existence of at least two nontrivial solutions we use a Ricceri-type three critical point result for non-smooth functions of S. Marano and D. Motreanu [12]. The existence of at least three nontrivial solutions is shown by combining a result of B. Ricceri [17] and a Pucci-Serrin mountain pass type theorem of S. Marano and D. Motreanu [12].

Citation

Download Citation

Hannelor Lisei. Csaba Varga. Gheorghe Moros¸anu. "MULTIPLICITY RESULTS FOR DOUBLE EIGENVALUE PROBLEMS INVOLVING THE p-LAPLACIAN." Taiwanese J. Math. 13 (3) 1095 - 1110, 2009. https://doi.org/10.11650/twjm/1500405462

Information

Published: 2009
First available in Project Euclid: 18 July 2017

zbMATH: 1188.34016
MathSciNet: MR2526761
Digital Object Identifier: 10.11650/twjm/1500405462

Subjects:
Primary: 34A60, 35J60, 35J65

Rights: Copyright © 2009 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.13 • No. 3 • 2009
Back to Top